MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC KIT: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC KIT: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CA-27702
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Erythema (1840); Low Blood Pressure/ Hypotension (1914); Anaphylactoid / Anaphylaxis (2218)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: (b)(6) 2023, after catheterization in the surgical centre, blood pressure decreased, skin turned red, and allergic shock occurred.After receiving vasoactive drugs and anti-allergic therapy to replenish blood volume, hormone therapy, and other treatments, the patient's vital signs gradually stabilized before undergoing surgery.The vital signs remained stable during the surgery and patient was returned to the ward after the surgery.There was a delay to surgery but patient was reported as good post the procedure.
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "the arrowg+ard blue antimicrobial catheter is contraindicated for patients with known hypersensitivity to chlorhexidine, silver sulfadiazine and/or sulfa drugs.Remove catheter immediately if adverse reactions occur after catheter placement.Chlorhexidine containing compounds have been used as topical disinfectants since the mid-1970's.An effective antimicrobial agent, chlorhexidine found use in many antiseptic skin creams, mouth rinses, cosmetic products, medical devices and disinfectants used to prepare the skin for a surgical procedure.Note: perform sensitivity testing to confirm allergy to catheter antimicrobial agents, if adverse reaction occurs." the complaint of catheter related allergic reaction could not be confirmed.No sample was returned for investigation.The customer did not report that allergy testing was performed to confirm a chlorhexidine allergy.A device history record review was performed, and no relevant findings were identified to suggest a manufacturing related issue.Therefore, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: on (b)(6) 2023, after catheterization in the surgical centre, blood pressure decreased, skin turned red, and allergic shock occurred.After receiving vasoactive drugs and anti-allergic therapy to replenish blood volume, hormone therapy, and other treatments, the patient's vital signs gradually stabilized before undergoing surgery.The vital signs remained stable during the surgery and patient was returned to the ward after the surgery.There was a delay to surgery but patient was reported as good post the procedure.

Brand Name
ARROW CVC KIT: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18235672
Report Number9680794-2023-00924
Device Sequence Number20566911
Product Code FOZ
UDI-Device Identifier10801902099263
UDI-Public10801902099263
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/10/2025
Device Catalogue NumberCA-27702
Device Lot Number33F23D0668
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown